MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.1MM WIRE PASS DRILL BIT MEDIUM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO 1.1MM WIRE PASS DRILL BIT MEDIUM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 5300010059
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, two drill bits broke.It was also reported that there was a five to ten minute delay as a result of this event to get a back-up device.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.This report is for the second drill bit that broke.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
1.1MM WIRE PASS DRILL BIT MEDIUM
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10414566
Report Number0001811755-2020-02178
Device Sequence Number2793504
Product Code GFF
UDI-Device Identifier07613153000013
UDI-Public07613153000013
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model Number5300010059
Device Catalogue Number5300010059
Device Lot Number20009017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1